Alert archive / California / Wind Advisories in 2013
Wind Advisory 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Jan 9, 2013, 1:07 PM PST. It took effect at Jan 10, 2013, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2013, 1:07 PM PST (21:07 UTC)
- In effect from
- Jan 10, 2013, 10:00 AM PST
- Expired
- Jan 10, 2013, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
174 WWUS75 KPSR 092107 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 207 PM MST WED JAN 9 2013 CAZ032-033-101215- /O.NEW.KPSR.WI.Y.0001.130110T1800Z-130111T0300Z/ /O.NEW.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER... BRAWLEY...CALEXICO...EL CENTRO 107 PM PST WED JAN 9 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...SOUTHEAST CALIFORNIA DESERTS...INCLUDING THE IMPERIAL VALLEY...SALTON SEA...AND INTERSTATE 10 BETWEEN INDIO AND BLYTHE. * TIMING...INCREASING WIND THURSDAY AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...35 TO 45 MPH WITH ISOLATED GUSTS TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-021-025-026-CAZ031-101215- /O.NEW.KPSR.WI.Y.0001.130110T2100Z-130111T0300Z/ /O.NEW.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE 207 PM MST WED JAN 9 2013 /107 PM PST WED JAN 9 2013/ ...WIND ADVISORY IN EFFECT FROM 2 PM MST /1 PM PST/ TO 8 PM MST /7 PM PST/ THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM MST /1 PM PST/ TO 8 PM MST /7 PM PST/ THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...A LARGE PART OF SOUTHWEST ARIZONA INCLUDING THE COLORADO RIVER VALLEY...AND PORTIONS OF INTERSTATES 8 AND 1O. * TIMING...INCREASING WIND THURSDAY AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...35 TO 45 MPH WITH ISOLATED GUSTS TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ030-101215- /O.NEW.KPSR.WI.Y.0001.130110T1800Z-130111T0300Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 107 PM PST WED JAN 9 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. * AFFECTED WIND AREA...JOSHUA TREE NATIONAL MONUMENT. * TIMING...INCREASING WIND THURSDAY AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...35 TO 45 MPH WITH ISOLATED GUSTS TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022-023-027-028-101215- /O.NEW.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG... MESA...PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE... FLORENCE 207 PM MST WED JAN 9 2013 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED AREA...ALL OF THE SOUTH CENTRAL ARIZONA DESERTS... INCLUDING THE GREATER PHOENIX AREA...WICKENBURG...GILA BEND... BUCKEYE...AND CASA GRANDE AND COOLIDGE. * TEMPERATURE...MULTIPLE DAYS OF SUBFREEZING TEMPERATURES ARE POSSIBLE ON THE LOWER DESERTS. * IMPACTS...EXTENDED FREEZING TEMPERATURES COULD CAUSE DAMAGE TO IRRIGATION PIPES...WATER LINES GOING INTO HOMES...AND PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
348 WWUS75 KPSR 101037 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 337 AM MST THU JAN 10 2013 CAZ032-033-110200- /O.CON.KPSR.WI.Y.0001.130110T1800Z-130111T0300Z/ /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER... BRAWLEY...CALEXICO...EL CENTRO 237 AM PST THU JAN 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...SOUTHEAST CALIFORNIA DESERTS...INCLUDING THE IMPERIAL VALLEY...SALTON SEA...AND INTERSTATE 10 BETWEEN INDIO AND BLYTHE. * TIMING...INCREASING WIND THIS AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...30 TO 40 MPH WITH ISOLATED GUSTS UP TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-021-025-026-CAZ031-110200- /O.CON.KPSR.WI.Y.0001.130110T2100Z-130111T0300Z/ /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE 337 AM MST THU JAN 10 2013 /237 AM PST THU JAN 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /1 PM PST/ THIS AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MST /1 PM PST/ THIS AFTERNOON TO 8 PM MST /7 PM PST/ THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...A LARGE PART OF SOUTHWEST ARIZONA INCLUDING THE COLORADO RIVER VALLEY...AND PORTIONS OF INTERSTATES 8 AND 1O. * TIMING...INCREASING WIND THIS AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...30 TO 40 MPH WITH ISOLATED GUSTS TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ030-110200- /O.CON.KPSR.WI.Y.0001.130110T1800Z-130111T0300Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 237 AM PST THU JAN 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * AFFECTED WIND AREA...JOSHUA TREE NATIONAL MONUMENT. * TIMING...INCREASING WIND THIS AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...35 TO 40 MPH WITH ISOLATED GUSTS TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES IN BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022-023-027-028-110200- /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG... MESA...PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE... FLORENCE 337 AM MST THU JAN 10 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED AREA...ALL OF THE SOUTH CENTRAL ARIZONA DESERTS... INCLUDING THE GREATER PHOENIX AREA...WICKENBURG...GILA BEND... BUCKEYE...AND CASA GRANDE AND COOLIDGE. * TEMPERATURE...MULTIPLE DAYS OF SUBFREEZING TEMPERATURES ARE POSSIBLE ON THE LOWER DESERTS. * IMPACTS...EXTENDED FREEZING TEMPERATURES COULD CAUSE DAMAGE TO IRRIGATION PIPES...WATER LINES GOING INTO HOMES...AND PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
387 WWUS75 KPSR 102025 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 125 PM MST THU JAN 10 2013 CAZ032-033-110315- /O.CON.KPSR.WI.Y.0001.000000T0000Z-130111T0300Z/ /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER... BRAWLEY...CALEXICO...EL CENTRO 1225 PM PST THU JAN 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...SOUTHEAST CALIFORNIA DESERTS...INCLUDING THE IMPERIAL VALLEY...SALTON SEA...INTERSTATE 10 BETWEEN INDIO AND BLYTHE...AND INTERSTATE 8 THROUGH EL CENTRO. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING. * WINDS...25 TO 35 MPH WITH ISOLATED GUSTS UP TO 50 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-021-025-026-CAZ031-110315- /O.CON.KPSR.WI.Y.0001.130110T2100Z-130111T0300Z/ /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE 125 PM MST THU JAN 10 2013 /1225 PM PST THU JAN 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED WIND AREA...A LARGE PART OF SOUTHWEST ARIZONA INCLUDING THE COLORADO RIVER VALLEY...AND PORTIONS OF INTERSTATES 8 AND 10 ALONG THE STATE BORDER. * TIMING...INCREASING WIND SPEEDS THIS AFTERNOON...PEAKING TOWARD SUNSET. * WINDS...25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. ALSO...A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ030-110300- /O.CON.KPSR.WI.Y.0001.000000T0000Z-130111T0300Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 1225 PM PST THU JAN 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * AFFECTED WIND AREA...JOSHUA TREE NATIONAL MONUMENT. * TIMING...STRONG WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. * WINDS...25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * IMPACTS...STRONG CROSSWINDS WITH LOW VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022-023-027-028-110315- /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG... MESA...PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE... FLORENCE 125 PM MST THU JAN 10 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED AREA...ALL OF THE SOUTH CENTRAL ARIZONA DESERTS... INCLUDING THE GREATER PHOENIX AREA...WICKENBURG...GILA BEND... BUCKEYE...CASA GRANDE AND COOLIDGE. * TEMPERATURE...MULTIPLE DAYS OF SUBFREEZING MORNING TEMPERATURES ARE POSSIBLE ACROSS SOUTH CENTRAL ARIZONA. * IMPACTS...EXTENDED FREEZING TEMPERATURES COULD CAUSE DAMAGE TO PLANTS...IRRIGATION PIPES...AND WATER LINES GOING INTO HOMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
531 WWUS75 KPSR 110317 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 817 PM MST THU JAN 10 2013 AZZ020-021-025-026-CAZ031>033-110430- /O.EXP.KPSR.WI.Y.0001.000000T0000Z-130111T0300Z/ /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE... SALOME...FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO... EL CENTRO 817 PM MST THU JAN 10 2013 /717 PM PST THU JAN 10 2013/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH LOCALLY GUSTY WINDS ARE STILL OCCURRING ACROSS THE AREA...SUSTAINED WIND SPEEDS ARE NOW EXPECTED TO REMAIN BELOW 30 MPH...WITH GUSTS REMAINING BELOW 40 MPH. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH FOR POSSIBLE WIDESPREAD SUB-FREEZING MORNING TEMPERATURES ON THE DESERTS HAS BEEN POSTED FROM SATURDAY MORNING THROUGH TUESDAY MORNING. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ030-110430- /O.EXP.KPSR.WI.Y.0001.000000T0000Z-130111T0300Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 717 PM PST THU JAN 10 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE NOW DIMINISHED ACROSS THE PARK AREA. $$ AZZ022-023-027-028-110430- /O.CON.KPSR.FZ.A.0001.130112T0800Z-130115T1600Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG... MESA...PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE... FLORENCE 817 PM MST THU JAN 10 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH TUESDAY MORNING. * AFFECTED AREA...ALL OF THE SOUTH CENTRAL ARIZONA DESERTS... INCLUDING THE GREATER PHOENIX AREA...WICKENBURG...GILA BEND... BUCKEYE...CASA GRANDE AND COOLIDGE. * TEMPERATURE...MULTIPLE DAYS OF SUBFREEZING MORNING TEMPERATURES ARE POSSIBLE ACROSS SOUTH CENTRAL ARIZONA. * IMPACTS...EXTENDED FREEZING TEMPERATURES COULD CAUSE DAMAGE TO PLANTS...IRRIGATION PIPES...AND WATER LINES GOING INTO HOMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 9, 7:25 AM PST, 5 hours 42 minutes earlier.
Area forecast discussion, Jan 9, 7:25 AM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 825 AM MST WED JAN 9 2013 .SYNOPSIS... A HIGH PRESSURE SYSTEM OVER THE REGION WILL PROVIDE MOSTLY CLEAR SKIES AND WARMER TEMPERATURES TODAY. HOWEVER INCREASING HIGH CLOUDS ARE EXPECTED WEDNESDAY NIGHT...AHEAD OF A STRONG COLD FRONT ON THURSDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP OVER PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA LATE THURSDAY AFTERNOON...WITH A THREAT OF SHOWERS DEVELOPING IN SOUTH CENTRAL ARIZONA THURSDAY EVENING. A VERY COLD AIRMASS WILL SETTLE OVER THE AREA FRIDAY THROUGH TUESDAY...WITH A POSSIBLE HARD FREEZE ON THE LOWER DESERTS IN THE MORNINGS. && .DISCUSSION... WARMER AFTERNOON TEMPERATURES ARE STILL EXPECTED TODAY UNDER A HIGH PRESSURE SYSTEM...HOWEVER THIS SYSTEM WILL WEAKEN LATER TODAY AS A STRONG COLD FRONT APPROACHES FOR THURSDAY. ALTHOUGH SKIES WILL BE MOSTLY SUNNY THROUGHOUT THE DAY...INCREASING HIGH CLOUDS LATER IN THE AFTERNOON WILL SIGNAL THE APPROACHING COLD FRONT. THE COLD FRONTAL PASSAGE...WITH VERY WINDY CONDITIONS IS STILL EXPECTED THROUGH SOUTHEAST CA AND THE COLORADO RIVER VALLEY BETWEEN 1-3 PM THURSDAY...AND FINALLY ACROSS THE GREATER PHOENIX AREA BETWEEN 6-7 PM. THE THREAT FOR SHOWERS ALONG THE FRONTAL ZONE WILL BE CONFINED TO MAINLY SOUTH CENTRAL AZ. CURRENT FORECASTS LOOK VERY GOOD. NO UPDATES PLANNED. DETAILS ON THE UPCOMING WEATHER CHANGE INCLUDING THE COLD SNAP THIS WEEKEND ARE EXPLAINED IN THE PREVIOUS DISCUSSION BELOW. PREVIOUS DISCUSSION... ...POTENTIAL FOR A HARD FREEZE FOR THE SOUTHEAST CA...AND SOUTHWEST AND SOUTH CENTRAL AZ DESERTS SATURDAY THROUGH TUESDAY MORNINGS. THE HIGH PRESSURE SYSTEM CURRENTLY CENTERED OVER THE GREAT BASIN AND CENTRAL ROCKIES WILL QUICKLY SLIDE EASTWARD AHEAD OF THE MUCH ANTICIPATED STRONG UPPER TROUGH AND THE ASSOCIATED VERY COLD AIRMASS. LOW LEVEL FLOW WILL TURN SOUTHERLY LATER TODAY WITH DECENT WARM AIR ADVECTION AFFECTING THE REGION. AFTER SEEING PORTIONS OF SOUTHEAST CALIFORNIA REACHING THE MIDDLE TO UPPER 70S YESTERDAY... EXPECTING SOME OF THAT WARM AIR TO SLIDE EASTWARD TODAY. WITH 850MB TEMPERATURES AROUND 13C...SHOULD EXPECT MANY LOCATIONS TO REACH THE 70 MARK WITH MIDDLE 70S AGAIN LIKELY IN WESTERN ZONES. ATTENTION THEN TURNS TOWARD THE UPCOMING COLD WAVE THAT COULD BE THE REGION/S WORST IN THE LAST FEW DECADES. STRONG UPPER TROUGH NOW SITUATED OFF THE PACIFIC NORTHWEST WILL DIVE SOUTHEASTWARD OVER THE NEXT COUPLE DAYS WITH AN OPEN TAP TO COLD AIR SITUATED ACROSS THE NORTHERN PACIFIC AND WESTERN CANADA. BY EARLY THURSDAY MORNING...THE LEADING SHORTWAVE TROUGH WILL BE QUICKLY MOVING THROUGH CENTRAL CALIFORNIA WITH INCREASING SOUTHWESTERLY FLOW AHEAD OF THE TROUGH. BY LATE THURSDAY AFTERNOON...MODELS SHOW IMPRESSIVE 12HR 500MB HEIGHT CHANGES OF AROUND 17DM OVER SOUTHEAST CALIFORNIA INTO NORTHWEST ARIZONA. THIS WILL HELP GIVE RISE TO STRONG WESTERLY WINDS DEVELOPING ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY DURING THE AFTERNOON. THROUGH THURSDAY EVENING...STRONG WINDS WITH POTENTIAL GUSTS UP TO 45-50MPH WILL BE POSSIBLE. A WIND ADVISORY WILL LIKELY BE NEEDED FOR MUCH OF SOUTHEAST CALIFORNIA AND PORTIONS OF SOUTHWEST ARIZONA. BLOWING DUST COULD ALSO BECOME A FACTOR BY LATE THURSDAY AFTERNOON WITH THE POSSIBILITY OF LOCALLY SIGNIFICANT VISIBILITY RESTRICTIONS. FURTHER EAST...WINDS WILL BE LOCALLY WINDY...BUT MAINLY AFFECTING HIGHER ELEVATIONS ACROSS SOUTH-CENTRAL ARIZONA. LOW LEVEL MOISTURE ADVECTION IS ALSO ANTICIPATED AHEAD OF THE ADVANCING COLD FRONT ON THURSDAY WITH PRECIPITABLE WATER VALUES LIKELY APPROACHING A HALF AN INCH. THERE WILL BE A BRIEF WINDOW FOR SHOWER DEVELOPMENT...MAINLY ASSOCIATED WITH THE STRONG FORCING AHEAD OF THE COLD FRONT AS IT SWEEPS THROUGH. SCATTERED SHOWERS WILL MAINLY AFFECT AREAS NORTH AND EAST OF PHOENIX...ESPECIALLY IN HIGHER ELEVATIONS ACROSS SOUTHERN GILA COUNTY. SNOW LEVELS WILL BE CRASHING BEHIND THE FRONT...LIKELY DROPPING FROM AROUND 6K FEET AROUND 9PM THURSDAY TO 3K FEET BY 3AM. MUCH OF THE PRECIPITATION WILL BE ENDING SHORTLY AFTER MIDNIGHT ACROSS SOUTHERN GILA COUNTY...SO THAT DOESN/T LEAVE MUCH TIME FOR ACCUMULATING SNOWFALL. CURRENT THINKING IS MOST OF THE SNOWFALL WILL BE CONFINED TO ELEVATIONS ABOVE 4500FT THURSDAY NIGHT WITH A COUPLE INCHES POSSIBLE. MAINLY LINGERING SNOW FLURRIES WILL BE POSSIBLE EARLY FRIDAY MORNING. THE VERY COLD AIR WILL SWEEP IN BEHIND THE SYSTEM WITH 850MB TEMPERATURES FALLING TO AROUND -3C. DAYTIME HIGHS WILL BE VERY CHILLY FRIDAY THROUGH THE WEEKEND WITH HIGHS STRUGGLING TO BREAK 50. OVERNIGHT LOWS FRIDAY AND SATURDAY NIGHT WILL LIKELY BE SUB-FREEZING IN MANY LOWER DESERT SPOTS AND POSSIBLY BOTTOMING OUT AROUND 20 IN THE COLDEST SPOTS. THE COLDEST AIR MAY ACTUALLY NOT MAKE IT HERE UNTIL LATE SUNDAY INTO MONDAY AS MODELS ARE SHOWING A SECONDARY STRONG SHORTWAVE TROUGH CRASHING SOUTHWARD FROM WESTERN CANADA REACHING THE DESERT SOUTHWEST MONDAY MORNING. THERE IS STILL SOME QUESTION ON HOW COLD THIS SECONDARY WAVE WILL BE...BUT INDICATIONS ARE IT COULD RESULT IN OVERNIGHT LOWS A COUPLE DEGREES COLDER THAN THE PREVIOUS NIGHTS. THERE IS A VERY GOOD POSSIBILITY OF HAVING SUB-FREEZING TEMPERATURES FOR FOUR CONSECUTIVE NIGHTS...AND POSSIBLY EVEN FIVE DEPENDING ON HOW THINGS PLAY OUT NEXT TUESDAY AND WEDNESDAY. THIS COLD SNAP WILL BE NEARLY UNPRECEDENTED IN THE PAST 30 YEARS. THE LAST TIME THE PHOENIX AREA SAW FOUR CONSECUTIVE DAYS OF 32 OR LOWER WAS IN LATE DECEMBER 1988. THE COLD SNAP AROUND NEW YEAR/S 2011 NETTED THREE CONSECUTIVE DAYS OF 32 OR LOWER FOR PHOENIX. && .AVIATION... SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING IPL AND BLH... INCREASING HIGH CLOUDS FROM THE WEST TODAY INTO TONIGHT WITH BASES GENLY AOA 20K FEET OTHERWISE DRY CONDITIONS UNDER HIGH PRESSURE ALOFT. LIGHT VARIABLE OR LIGHT DIURNAL WINDS ALL AIRFIELDS NEXT 24 HOURS. NO AVIATION CONCERNS THROUGH TONIGHT. APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL LEAD TO STRONG WINDS DEVELOPING ACROSS SOUTHEAST CA AND ALONG THE LOWER CO RIVER LATER THU AFTERNOON INTO THE EVENING. MAY SEE PEAK WESTERLY GUSTS IN EXCESS OF 40 MPH BY LATE AFTERNOON AT KIPL WITH SOME BLOWING DUST. GUSTY WINDS WILL LIKELY ALSO AFFECT KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... A LARGE...DEEP AND VERY COLD AREA OF LOW PRESSURE WILL DEVELOP ACROSS THE WESTERN STATES FRIDAY AND PERSIST INTO THE EARLY PART OF NEXT WEEK. A SERIES OF WEATHER DISTURBANCES WILL MOVE THROUGH THE LOW PRESSURE SYSTEM AND ACROSS SOUTHEAST CALIFORNIA AND ARIZONA DURING THIS TIME PERIOD BUT THEY ARE EXPECTED TO BE RATHER DRY SYSTEMS WITH LITTLE CHANCE FOR PRECIPITATION. HIGH TEMPERATURES WILL REMAIN WELL BELOW SEASONAL NORMALS DURING THE PERIOD WITH DESERT HIGHS MOSTLY IN THE LOW TO MID 50S EACH DAY. LOW TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING OVER MUCH OF THE DESERTS EACH MORNING. HUMIDITIES WILL REMAIN SOMEWHAT ELEVATED THROUGHOUT THE PERIOD LARGELY DUE TO THE VERY COLD TEMPERATURES...AND MINIMUM RH VALUES WILL GENERALLY RANGE FROM THE MID TEENS TO THE LOW 20S...WITH SOME OF THE DRIES AIR TO BE IN PLACE ACROSS SOUTHEAST CALIFORNIA. LOCALLY BREEZY CONDITIONS ARE EXPECTED EACH DAY...WITH SOME OF THE STRONGEST WINDS TO FOCUS OUT WEST...AND DOWN THE LOWER COLORADO RIVER VALLEY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ/KUHLMAN AVIATION...CB FIRE WEATHER...CB
Hazardous weather outlook, Jan 9, 2:39 AM PST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 339 AM MST WED JAN 9 2013 AZZ022>024-027-028-101045- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 339 AM MST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING COLD TEMPERATURES TO THE REGION STARTING THURSDAY NIGHT. THERE IS AN INCREASING LIKELIHOOD LOWER DESERT LOCATIONS ACROSS SOUTH-CENTRAL ARIZONA WILL SEE SUB- FREEZING OVERNIGHT TEMPERATURES FRIDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-101045- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 339 AM MST WED JAN 9 2013 /239 AM PST WED JAN 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO PORTIONS OF THE REGION ON THURSDAY AFTERNOON AND EVENING. WIND GUSTS IN THE 35 TO 45 MPH RANGE WITH POSSIBLE GUSTS TO 50 MPH ARE EXPECTED. AREAS OF BLOWING DUST AND SAND COULD TEMPORARILY RESTRICT VISIBILITIES. THERE IS ALSO AN INCREASING LIKELIHOOD LOWER DESERT LOCATIONS ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA COULD SEE SUB-FREEZING OVERNIGHT TEMPERATURES FRIDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 1:07 PM PST | Freeze Watch | PSR | 48 hr |
Nearby
Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.